# SDR SWAA2024072405254

- Difficulty date: June 24, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 59,332 hours, 35,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AED MOP SILL BS954 - BS986 LBL51 WL208. MARKED<[01] REMOVED AND REPLACED AED MOP SILL IAW SRM 51-40-02 AND DWG 147A8501 REV C;[02] VERIFIED CORRECTIVE ACTION
